The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 2005

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 99.

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2005) A design principle for vascular beds: the effects of complex blood rheology. Microvascular Research, 69 (3). pp. 156-172.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2005) A multiple scale model for tumor growth. Multiscale Model Simulation, 3 (2). pp. 440-475.

Amaldi, Edoardo and Belotti, Pietro and Hauser, Raphael (2005) A Randomized Algorithm for the MaxFS Problem. Technical Report. Unspecified. (Submitted)

Baker, Ruth E. (2005) Periodic pattern formation in developmental biology: a study of the mechanisms underlying somitogenesis. PhD thesis, University of Oxford.

Bampfylde, C. J. and Brown, N. D. and Gavaghan, D. J. and Maini, P. K. (2005) Modelling rain forest diversity: the role of competition. Ecological Modelling, 188 (2-3). pp. 253-278.

Bellomo, N. and Maini, P. K. (2005) Preface. Mathematical Models and Methods in Applied Sciences, 15 (11). iii-viii.

Bornemann, Folkmar and Schmelzer, Thomas (2005) Taming a Hydra of Singularities. Technical Report. Unspecified. (Submitted)

Bruin, N. and Flynn, E. V. (2005) Towers of 2-covers of hyperelliptic curves. Transactions of the American Mathematical Society, 357 . pp. 4329-4347. ISSN 0002-9947

Byrne, H. M. and Alarcon, T. and Maini, P. K. (2005) Cancer modelling: Getting to the heart of the problem. Journal of Physiology, 561P, SA9 . 4P.

Carter, R. and Giles, M. B. (2005) Sharp error estimates for discretisations of the 1D convection/diffusion equation with Dirac initial data. Technical Report. Unspecified. (Submitted)

Cartis, Coralia (2005) On the Convergence of a Primal-Dual Second-0rder Corrector Interior Point Algorithm for Linear Programming. Technical Report. Unspecified. (Submitted)

Cartis, Coralia (2005) Some New Results Concerning the Primal-Dual Path-Following Interior Point Algorithm for Linear Programming. Technical Report. Unspecified. (Submitted)

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

Chapman, S. J. and Salazar, J. D. (2005) Asymptotic approximation of eigenvalues of vector equations. Eurpoean Journal of Applied Mathematics, 16 (4). pp. 447-466. ISSN 0956-7925

Clavez, V. and Korobeinikov, A. and Maini, P. K. (2005) Cluster formation for multi-strain infections with cross-immunity. Journal of Theoretical Biology, 233 (1). pp. 75-83.

Cocks, David (2005) Mathematical modelling of dune formation. PhD thesis, University of Oxford.

Cook, P. R. and Hieda, M. and Winstanley, H. and Maini, P. K. and Iborra, F. J. (2005) Different populations of RNA polymerase II in living mammalian cells. Chromosome Research, 13 (2). pp. 135-144.

Cropp, R. A. and Norbury, John (2005) Simulating the impacts of climate change on ecosystems: the importance of mortality. In: MODSIM 2005 International Congress on Modelling and Simulation. Modelling and Simulation Society of Australia and New Zealand, pp. 2068-2074. ISBN 0-9758400-2-9

Cropp, R. A. and Norbury, John and Gabric, A. J. and Braddock, R. D. (2005) Modelling dimethylsulphide production at the Bermuda Atlantic time series (BATS). In: Applied Simulation and Modelling. ACTA Press. ISBN 0-88986-467-5

Dollar, H. Sue (2005) Extending Constraint Preconditioners for Saddle Point Problems. Technical Report. Unspecified. (Submitted)

Dollar, H. Sue and Gould, Nicholas I. M. and Schilders, W. H. A. and Wathen, A. J. (2005) On iterative methods and implicit-factorization preconditioners for regularized saddle-point systems. Technical Report. Unspecified. (Submitted)

Dollar, H. Sue and Gould, Nicholas I. M. and Schilders, W. H. A. and Wathen, A. J. (2005) Using constraint preconditioners with regularized saddle-point problems. Technical Report. Unspecified. (Submitted)

Dyson, R. J. and Howell, P. D. and Breward, C. J. W. and Herdman, P. and Brander, J. (2005) Mathematical modelling of curtain coating. Proceedings of the 6th European Coating Symposium ECS2005 .

Farmer, C. L. and Howison, S. D. (2005) The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann Equations. Applied Mathematics Letters . (In Press)

Firth, Neil Powell (2005) High dimensional American options. PhD thesis, University of Oxford.

Fowler, A. C. (2005) Asymptotic methods for delay equations. J. Eng. Maths., 53 . pp. 271-290.

Fowler, A. C. and McGuinness, M. J. (2005) A delay recruitment model of the cardiovascular control system. J. Math. Biol., 51 (5). pp. 508-526.

Fozard, John Andrew (2005) Diffraction and scattering of high frequency waves. PhD thesis, University of Oxford.

Georgoulis, Emmanuil H. and Lasis, Andris (2005) A note on the design of hp-version interior penalty discontinuous Galerkin finite element methods for degenerate problems. Technical Report. Unspecified. (Submitted)

Giles, M. B. and Carter, R. (2005) Convergence analysis of Crank-Nicolson and Rannacher time-marching. Technical Report. Unspecified. (Submitted)

Giles, M. B. and Ghate, D. and Duta, M. C. (2005) Using Automatic Differentiation for Adjoint CFD Code Development. Technical Report. Unspecified. (Submitted)

Giles, M. B. and Glasserman, P. (2005) Smoking Adjoints: fast evaluation of Greeks in Monte Carlo calculations. Technical Report. Unspecified. (Submitted)

Gupta, Nachi and Agogino, Adrian and Turner, Kagan (2005) Efficient Agent-Based Models for Non-Genomic Evolution. Technical Report. Unspecified. (Submitted)

Gupta, Nachi and Hauser, Raphael and Johnson, Neil F. (2005) Forecasting Financial Time Series using Artificial Market Models. Technical Report. Unspecified. (Submitted)

Gutknecht, Martin and Schmelzer, Thomas (2005) Updating the QR decomposition of block tridiagonal and block Hessenberg matrices generated by block Krylov space methods. Technical Report. Unspecified. (Submitted)

Hajek, D. and Kolar, P. and Maini, P. K. and Starha, P. (2005) Extracellular volume regulation and growth. Medical Hypotheses, 64 (2). pp. 303-306.

Hambly, B. M. and Martin, J. B. (2005) Heavy tails in last passage percolation. probability theory and related fields . (In Press)

Heath-Brown, D. R. (2005) Prime number theory and the Riemann Zeta-function. In: Recent perspectives in random matrix theory and number theory. LMS Lecture Notes (332). Cambridge University Press, Cambridge, pp. 1-30.

Heath-Brown, D. R. and Banks, W. D. and Shparlinski, I. E. (2005) On the average value of divisor sums in arithmetic progressions. International Mathematics Research Notices (1). pp. 1-25.

Heath-Brown, D. R. and Browning, T. D. (2005) Counting rational points on hypersurfaces. J. Reine Angew. Math., 584 . pp. 83-115.

Heath-Brown, D. R. and Browning, T. D. (2005) Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift, 251 . pp. 233-247.

Heath-Brown, D. R. and Praeger, C. E. and Shalev, A. (2005) Permutation groups, simple groups and sieve methods. Israel Journal of Mathematics, 148 . pp. 347-375.

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Howison, Sam (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 2: Bermudan options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) Matched asymptotic expansions in financial engineering. Journal of Engineering Mathematics . (In Press)

Howison, Sam and Steinberg, Mario (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 1: barrier options. Applied Mathematical Finance . (In Press)

Iber, D. and Gruhn, T. and Maini, P. K. and Lipowsky, R. (2005) B cell activation and affinity discrimination by receptor segregation? Immunobiology, 210 (6-8). p. 539.

Jensen, Max (2005) On the Discontinuous Galerkin method for Friedrichs Systems in Graph Spaces. Technical Report. Unspecified. (Submitted)

Korobeinikov, A. and Maini, P. K. (2005) Nonlinear incidence and stability of infectious disease models. Mathematical Medicine and Biology, 22 (2). pp. 113-128.

Laird, Alistair L. and Giles, M. B. (2005) Preconditioning harmonic unsteady potential flow calculations. Technical Report. Unspecified. (Submitted)

Law, S. L. (2005) Financial optimization problems. PhD thesis, University of Oxford.

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 (2). pp. 145-160.

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 . pp. 145-160.

Li, C. and Maini, P. K. (2005) Complex networks generated by the Penna bit-string model: emergence of small-world and assortative mixing. Physical Review E, 72 (4). 045102-1.

Li, C. and Maini, P. K. (2005) An evolving network model with community structure. Journal of Physics A: Mathematical and General, 38 (45). pp. 9741-9749.

Machete, R. L. and Moroz, I. M. (2005) Recurrence analysis of a Moore-Spiegel electronic circuit. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. (2005) A moving grid finite element method for the simulation of pattern generation by Turing models on growing domains. Journal of Scientific Computing, 24 (2). pp. 247-262.

Maini, P. K. (2005) Foreword, Cellular Automaton Modeling of Biological Pattern Formation. In: Cellular Automaton Modeling of Biological Pattern Formation. Birkhauser, Boston, vii-viii. ISBN 987654321

Maini, P. K. (2005) Morphogenesis, Biological, Encyclopedia of Nonlinear Science. Encyclopedia of Nonlinear Science, n/a (n/a). pp. 587-588.

Maini, P. K. and Dallon, J. C. and Sherratt, J. A. (2005) A multiscale model for collagen alignment in wound healing. Journal of Physiology, 561P, SA11 . 5P.

Malvaez, Laura (2005) Valuation of inflation-indexed derivatives with three factor model. Masters thesis, University of Oxford.

Martinez-Alvarado, O. and Moroz, I. M. and Read, P. L. and Lewis, S. R. (2005) Reduced-order models of the Martian atmospheric dynamics. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Matzke, Christina (2005) Generating functional analysis of a model economy with hetrogeneous adaptive consumers. Masters thesis, University of Oxford.

McSharry, P. E. and McGuinness, M. J. and Fowler, A. C. (2005) Confronting a cardiovascular system model with heart rate and blood pressure data. Comput. Cardiol., 32 . pp. 587-590.

Meyer-Hermann, M. E. and Maini, P. K. (2005) Cutting edge: back to "one-way" germinal centers. The Journal of Immunology, 174 (5). pp. 2489-2493.

Meyer-Hermann, M. E. and Maini, P. K. (2005) Interpreting two-photon imaging data of lymphocyte motility. Physical Review E, 71 (6). 061912-1.

Meyer-Hermann, M. E. and Maini, P. K. and Iber, D. (2005) Analysis of B cell selection mechanisms in the adaptive immune response. Immunobiology, 210 (6-8). p. 372. ISSN n/a

Monoyios, Michael (2005) The minimal entropy measure and an Esscher transform in an incomplete market model. . . (Submitted)

Moroz, I. M. (2005) Unstable periodic orbits of perturbed Lorenz equations. In: Fifth EUROMECH Nonlinear Dynamics Conference, 7-12 August 2005, Eindhoven, The Netherlands.

Moroz, Irene M. (2005) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics, 41 (1-3). pp. 191-210.

Norbury, John and Sander, G. C. and Scott, C. F. (2005) Corner solutions of the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (1). pp. 55-71.

Ortner, Christoph (2005) Continuum Limit of a One-Dimensional Atomistic Energy Based on Local Minimization. Technical Report. Unspecified. (Submitted)

Ortner, Christoph (2005) Two Variational Techniques for the Approximation of Curves of Maximal Slope. Technical Report. Unspecified. (Submitted)

Page, K. M. and Maini, P. K. and Monk, N. A. M. (2005) Complex pattern formation in reaction diffusion systems with spatially-varying parameters. Physica D, 202 (1-2). pp. 95-115.

Poole, Chris (2005) Penetration of a shaped charge. PhD thesis, University of Oxford.

Reisinger, Christoph and Wittum, Gabriel (2005) Efficient hierarchical approximation of high-dimensional option pricing problems. SIAM Journal on Scientific Computing . (Submitted)

Ribba, B. and Marron, K. and Agur, Z. and Alarcon, T. and Maini, P. K. (2005) A mathematical model of Doxorubicin treatment efficacy on non-Hodgkin’s lymphoma: Investigation of current protocol through theoretical modelling results. Bulletin of Mathematical Biology, 67 (1). pp. 79-99.

Roose, T. and Chapman, S. J. and Maini, P. K. (2005) Mathematical models of avascular cancer. SIAM Review . (In Press)

Schmelzer, Thomas and Trefethen, Lloyd N. (2005) Computing the Gamma function using contour integrals and rational approximations. Technical Report. Unspecified. (Submitted)

Schmitz Abe, Klaus and Shaw, William T. (2005) Measure order of convergence without an exact solution, Euler vs Milstein scheme. International Journal of Pure and Applied Mathematics, 24 (3). pp. 365-381.

Schnepf, Andrea (2005) Phosphorus nutrition of mycorrhizal plants. A mathematical model. Masters thesis, University of Oxford.

Scott, C. F. and Sander, G. C. and Norbury, John (2005) Computation of capillary surfaces for the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (2). pp. 201-212.

Shaw, William T. (2005) New methods for simulating the Student T-distribution - Direct use of the inverse cumulative distribution function. Submitted to Journal of Computational Finance. (Submitted)

Shaw, William T. and Dougan, Andrew J. (2005) Curvature corrected impedance boundary conditions in an arbitrary basis. IEEE Transactions on Antennas and Propagation . (In Press)

Smallbone, K. and Gavaghan, D. J. and Gatenby, R. A. and Maini, P. K. (2005) The role of acidity in solid tumour growth and invasion. Journal of Theoretical Biology, 235 (4). pp. 476-484.

Suli, Endre (2005) Finite element approximation of high-dimensional transport-dominated diffusion problems. Technical Report. Unspecified. (Submitted)

Tee, T. W. and Trefethen, Lloyd N. (2005) A rational spectral collocation method with adaptively transformed Chebyshev grid points. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. (2005) Ten Digit Algorithms. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. and Betcke, Timo (2005) Computed eigenmodes of planar regions. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. and Weideman, J. A. C. and Schmelzer, Thomas (2005) Talbot quadratures and rational approximations. Technical Report. Unspecified. (Submitted)

Wacher, Abigail (2005) MMPDE vs. SGWMFE Experiments in one dimension. Technical Report. Unspecified. (Submitted)

Weideman, J. A. C. (2005) Optimizing Talbot's Contours for the Inversion of the Laplace Transform. Technical Report. Unspecified. (Submitted)

Weideman, J. A. C. and Trefethen, Lloyd N. (2005) Parabolic and Hyperbolic Contours for Computing the Bromwich Integral. Technical Report. Unspecified. (Submitted)

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 1: a diagnostic analysis. Nonlinear Processes Geophysics, 12 . pp. 603-623.

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 2: a POD-Galerkin analysis. Nonlinear Processes in Geophysics, 12 . pp. 625-642.

Wirth, Benedikt (2005) A mathematical model for hydrocephalus. Masters thesis, University of Oxford.

Yeh, Li-Chin and Norbury, John (2005) Variational problems with singular perturbation. Nonlinear Analysis . (In Press)

This list was generated on Fri Sep 19 10:11:04 2014 BST.